• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Uncertainty quantification in high-dimensional models

Priority areas of development: IT and mathematics, mathematics
2020
Head: Moulines, Eric, Naumov, Alexey

Publications:


Gladkov N., Kolesnikov A., Zimin A. The multistochastic Monge-Kantorovich problem / Cornell University. Series arxive "math". 2020. 
Mendelson S., Zhivotovskiy N. Robust covariance estimation under L_4-L_2 norm equivalence / Cornell University. Series arxive "math". 2018. 
Ivanova A., Gasnikov A., Dvurechensky P., Двинских Д., Тюрин А. И., Воронцова Е., Пасечнюк Д. Oracle Complexity Separation in Convex Optimization / Working papers by Cornell University.. Series Optimization and Control. "-". 2020. 
Ulyanov V. V., Bobkov S., Danshina M. On rate of convergence to the Poisson law of the number of cycles in the generalized random graphs / CRC 1283, Bielefeld University, Bielefeld, Germany. Series Collaborative Research Centre 1283, Bielefeld University. "21027". 2021. No. 21027. 
Иванова А. С., Пасечнюк Д., Двуреченский П. Е., Гасников А. В., Воронцова Е. Numerical methods for the resource allocation problem in networks / Cornell University. Series - "Working papers by Cornell University". 2019. 
Dvurechensky P., Gasnikov A., Остроухов П., Uribe C., Ivanova A. Near-optimal tensor methods for minimizing the gradient norm of convex function / Working papers by Cornell University.. Series Optimization and Control. "-". 2020. 
Belomestny D., Goldenshluger A. Nonparametric density estimation from observations with multiplicative measurement errors // Annales de l’Institut Henri Poincaré. 2020. Vol. 56. No. 1. P. 36-67. doi
Belomestny D., Schoenmakers J. Optimal Stopping of McKean-Vlasov Diffusions via Regression on Particle Systems // SIAM Journal on Control and Optimization. 2020. Vol. 58. No. 1. P. 529-550. doi
Belomestny D., Schoenmakers J., Spokoiny V., Zharkynbay B. Optimal stopping via reinforced regression // Communications in Mathematical Sciences. 2020. Vol. 18. No. 1. P. 109-121. doi
Belomestny D., Kaledin M., Schoenmakers J. Semitractability of optimal stopping problems via a weighted stochastic mesh algorithm // Mathematical Finance. 2020. Vol. 30. No. 4. P. 1591-1616. doi
Bayer C., Belomestny D., Redmann M., Riedel S., Schoenmakers J. Solving linear parabolic rough partial differential equations // Journal of Mathematical Analysis and Applications. 2020. Vol. 490. No. 1. P. 124236-. doi
Belomestny D., Moulines E., Iosipoi L., Naumov A., Samsonov S. Variance reduction for Markov chains with application to MCMC // Statistics and Computing. 2020. No. 30. P. 973-997. doi
Bordenave C., Lugosi G., Zhivotovskiy N. Noise sensitivity of the top eigenvector of a Wigner matrix // Probability Theory and Related Fields. 2020. Vol. 177. P. 1103-1135. doi
Zhivotovskiy N. Uniform Hanson-Wright type concentration inequalities for unbounded entries via the entropy method // Electronic Journal of Probability. 2020. Vol. 25. P. 1-30. doi
Zimin A., Gladkov N. An Explicit Solution for a Multimarginal Mass Transportation Problem // SIAM Journal on Mathematical Analysis. 2020. Vol. 52. No. 4. P. 3666-3696. doi
Ivanova A., Dvurechensky P., Gasnikov A., Kamzolov D. Composite optimization for the resource allocation problem // Optimization Methods and Software. 2020. P. 1-35. doi
Ahidar-Coutrix A., Le G. T., Paris Q. Convergence rates for empirical barycenters in metric spaces: curvature, convexity and extendable geodesics // Probability Theory and Related Fields. 2020. doi
Moulines E., Robin G., Klopp O., Josse J., Tibshirani R. Main Effects and Interactions in Mixed and Incomplete Data Frames // Journal of the American Statistical Association. 2020. Vol. 115. No. 531. P. 1292-1303. doi
Naumov A., Tikhomirov A., Гётце Ф. Local laws for non-Hermitian random matrices and their products // Random Matrices-Theory and Applications. 2020. Vol. 9. No. 4. P. 2150004-. doi
Nesterov Y., Protasov V. Y. Computing closest stable nonnegative matrix // SIAM Journal on Matrix Analysis and Applications. 2020. Vol. 41. No. 1. P. 1-28. doi
Cvetkovic A., Protasov V. Y. Maximal acyclic subgraphs and closest stable matrices // SIAM Journal on Matrix Analysis and Applications. 2020. Vol. 41. No. 3. P. 1167-1182. doi
Протасов В. Ю., Карапетянц М. А. О пространстве двоично-обобщенных функций // Функциональный анализ и его приложения. 2020. C. 1-5. 
Puchkin N., Spokoiny V. An adaptive multiclass nearest neighbor classifier // ESAIM - Probability and Statistics. 2020. Vol. 24. P. 69-99. doi
Delfino F., Porozov Y., Stepanov E., Tamazian G., Tozzini V. Evolutionary Switches Structural Transitions via Coarse-Grained Models // Journal of Computational Biology. 2020. Vol. 27. No. 2. P. 189-199. doi
Bobkov S. Edgeworth Corrections in Randomized Central Limit Theorems, in: Geometric Aspects of Functional Analysis.: Springer, 2020. С. 71-97. 
Bobkov S., Naumov A., Ulyanov V. V. Two-sided bounds for PDF's maximum of a sum of weighted chi-square variables, in: Сборник материалов V-й Международной конференции по стохастическим методам: The 5th International Conference on Stochastic Methods (ICSM5). 23-27 November 2020, Russia, Moscow.. Moscow : Издательство РУДН, 2020. С. 39-42. 
Kaledin M., Moulines E., Naumov A., Tadic V., Wai H. Finite Time Analysis of Linear Two-timescale Stochastic Approximation with Markovian Noise, in: Proceedings of Machine Learning Research., 2020. С. 2144-2203. 
Ivanova A., Стонякин Ф., Пасечнюк Д., Воронцова Е., Gasnikov A. Adaptive Mirror Descent for the Network Utility Maximization Problem / Working papers by Cornell University.. Series Optimization and Control. "-". 2019. 
Иванова А. С., Gasnikov A., Pasechnyuk D., Grishchenko D., Shulgin E., Matyukhin V. Adaptive Catalyst for Smooth Convex Optimization / Working papers by Cornell University.. Series Optimization and Control. "-". 2019. 
Ayvazyan S., Ulyanov V. V. A multivariate central limit theorem for weighted sums, in: Сборник материалов V-й Международной конференции по стохастическим методам: The 5th International Conference on Stochastic Methods (ICSM5). 23-27 November 2020, Russia, Moscow.. Moscow : Издательство РУДН, 2020. С. 21-23. 
Ulyanov V. V., Christoph G. Short Expansions for High-Dimension Low-Sample-Size Data Statistics in Random Setting, in: Сборник материалов V-й Международной конференции по стохастическим методам: The 5th International Conference on Stochastic Methods (ICSM5). 23-27 November 2020, Russia, Moscow.. Moscow : Издательство РУДН, 2020. С. 214-218. 
Belomestny D., Moulines E., Naumov A., Puchkin N., Samsonov S. Rates of convergence for density estimation with GANs // Working papers by Cornell University. Series math "arxiv.org". 2021. No. 2102.00199. 
Belomestny D., Iosipoi L., Moulines E., Naumov A., Samsonov S. Variance reduction for dependent sequences with applications to Stochastic Gradient MCMC // SIAM-ASA Journal on Uncertainty Quantification. 2021. Vol. 9. No. 2. P. 507-535. doi
Moulines E., Durmus A., Naumov A., Samsonov S., Wai H. On the Stability of Random Matrix Product with Markovian Noise: Application to Linear Stochastic Approximation and TD Learning // Working papers by Cornell University. Series math "arxiv.org". 2021. No. 2102.00185. P. 1-39.